# SDR IPXA2021011964630

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 LT WING LEADING EDGE REPAIR DOUBLER (FORMER) CRACK AT STA 920.  REMOVED AND REPALCED CRACKED DOUBLER (FORMER), IAW SRM 51-35-01 AND DWG ARB2920 (MINOR).
